Kubert, Daniel S.; Lichtenbaum, Stephen
Jacobi-sum Hecke characters and Gauss-sum identities
Compositio Mathematica, Tome 48 (1983) no. 1 , p. 55-87
Zbl 0513.12010 | MR 700580 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1983__48_1_55_0

Bibliographie

[1] A. Weil: Jacobi sums as "Grössencharaktere". Trans. Amer. Math. Soc. 75 (1952) 487-495. MR 51263 | Zbl 0048.27001

[2] A. Weil: Sommes de Jacobi et caractères de Hecke. Nachrich. der Akad. Göttingen (1974) 1-14. MR 392859 | Zbl 0367.10035

[3] P. Deligne: Valeurs de fonctions L et périodes d'intégrales. Proceedings of Symposia in Pure Mathematics 33 (1979) 313-346. MR 546622 | Zbl 0449.10022

[4] P. Deligne: Cycles de Hodge sur les varietes abeliennes, preprint.

[5] D. Kubert: Jacobi sums and Hecke characters, to appear. MR 784285 | Zbl 0577.12004

[6] H. Davenport and H. Hasse: Die Nullstellen der Kongruenz-zeta funktionen in gewissen zyklischen Fallen. J. reine angew Math. 172 (1935) 151-182. | JFM 60.0913.01 | Zbl 0010.33803

[7] S. Lichtenbaum: Jacobi-sum Hecke characters of imaginary quadratic fields, preprint. Zbl 0584.12007

[8] L. Ahlfors: Complex analysis. McGraw-Hill, 1953. MR 510197

[9] S. Lang: Algebraic number theory. Addison-Wesley, 1970. MR 282947 | Zbl 0211.38404

[10] R. Langlands : unpublished manuscript.

[11] B. Gross and N. Koblitz: Gauss sums and the p-adic Γ-function. Ann. of Math. 109 (1979) 569-581. Zbl 0406.12010

[12] G.H. Hardy and E.M. Wright: An introduction to the theory of numbers, 4th ed. Oxford University Press, 1960. MR 67125 | Zbl 0086.25803

[13] I. Iwasawa: Some remarks on Hecke characters. International Symposium on Algebraic Number Theory, Kyoto, 1976. S. Iyanaga, ed. Zbl 0364.12010

[14] R.J. Evans: Identities for products of Gauss sums over finite fields. To appear in L'Enseignement Math. MR 659148 | Zbl 0491.12020